# SDR SIMA20250330001

- Difficulty date: March 30, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 19,477 hours, 12,956 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

LOSS OF ALL ENGINE 1 INDICATIONS DURING DESCENT INTO MSO.  SUBSEQUENT AT FAIL CAUTION AND ELEV THRUST COMP FAIL CAUTION MESSAGE. DECLARED EMERGENCY. C/A: CLEANED AND INSPECTED W6 AND W7 HARNESS PER FIM 77-00-00-810-802-A. ALL ASSOCIATED OPC GOOD. NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE
